# SDR AALA201706129048

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 963 hours, 101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Lever Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARM-DISARM CLEAR PLASTIC COVER IS DIFFICULT TO SLIDE TO EXPOSE LEVER.  REMOVED DEBRIS FROM COVER TRACK.  OPERATIONAL CHECKED GOOD.
